Volume 118, Number 2, April 1996

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue

Versions of Springer's theorem for quadratic forms in characteristic 2

pp. 235-261
|

On inductive limits of matrix algebras over the two-torus

pp. 263-290
|

Optimal Sobolev inequalities on complete Riemannian manifolds with Ricci curvature bounded below and positive injectivity radius

pp. 291-300
|

Hopf Galois Kummer theory of formal groups

pp. 301-318
|

Sections of convex bodies

pp. 319-340
|

Kähler manifolds with almost nonnegative Ricci curvature

pp. 341-353
|

The possible dimensions of the higher secant varieties

pp. 355-361
|

Dimension of the Hilbert scheme of curves in P3

pp. 363-375
|

Embeddings of homogeneous spaces in prime characteristics

pp. 377-387
|

Micro-local characterization of quasi-homogeneous singularities

pp. 389-399
|

Quadratic unipotent Arthur parameters and residual spectrum of symplectic groups

pp. 401-425
|

A note on elliptic curves and Galois module structure in global function fields

pp. 427-438
|

Lie algebras graded by 3-graded root systems and Jordan pairs covered by grids

pp. 439-491
|